Advertisement

Semigroup Forum

, Volume 74, Issue 2, pp 247–258 | Cite as

Regular Semigroups with Quasi-Ideal Orthodox Transversals

  • Xiangjun Kong
Article

Abstract

We give some simple algebraic conditions on the coefficients of a boundary value problem for a differential equations of Ventcel type, depending on a spectral parameter, which guarantee the existence, uniqueness of a solution and coerciveness estimate, for a spectral parameter lying in some sector.

Keywords

Inverse Semigroup Regular Semigroup Structure Theorem Orthodox Semigroup Edinburgh Math 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2007

Authors and Affiliations

  1. 1.Department of Mathematics, Qufu Normal UniversityQufu, Shandong, 273165People's Republic of China

Personalised recommendations